# SDR DALA2016060504383

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUPS WEB, UPPER AND LOWER SURFACE, X 54 TO X 60, BS 436 TO 465, 503 TO 522, 522 TO 579.   THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55, FIG 203, 51-41-02, AND 51-41-05 FROM BS Y=436 TO Y=465 AREA WAS REINSPECTED AND NO CORROSION WAS FOUND.  RII COMPLETED.
